MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, ACT5DIFF AL 100-240V
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 06/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 the field service engineer (fse) observed that the act5diff al instrument was found to have high platelet results.The fse cleaned the sample needle and rinse station, counting cell, counting line, reagent injector, counting syringe, and removed a large amount of crystals under the sample washing station to resolve the reported issue.Patient information was not provided by the customer.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that their coulter act 5diff al hematology analyzer was generating erroneous high platelet (plt) results.There was no report of change or effect to patient treatment as a result of this event.Patient and control data was not provided by the customer.

Brand Name
COULTER ACT 5DIFF AL HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7712626
Report Number1061932-2018-01029
Device Sequence Number2580305
Product Code GKZ
UDI-Device Identifier15099590576479
UDI-Public(01)15099590576479(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, ACT5DIFF AL 100-240V
Device Catalogue Number175356
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/24/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1